MathSciNet Relay Station
MathSciNet bibliographic data
MR689648 (84h:12018) 12A70 (10D25 14G10 14K22)
Rubin, Karl Congruences for special values of $L$-functions of elliptic curves with complex multiplication. Invent. Math. 71 (1983), no. 2, 339–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement